Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26664
Title: Variability in black hole accretion discs
Authors: King, AR
West, RG
Pringle, JE
Pringle, JE
Livio, M
First Published: 11-Feb-2004
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2004, 348 (1), pp. 111-122
DOI Link: 10.1111/j.1365-2966.2004.07322.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26664
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.